×

Found 547 Documents (Results 1–100)

100
MathJax

Corrigendum and improvements to “Carleman estimates, observability inequalities and null controllability for interior degenerate non smooth parabolic equations” and its consequences. (English) Zbl 07492802

Memoirs of the American Mathematical Society 1332. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4787-8/pbk; 978-1-4704-6748-7/ebook). v, 19 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Null controllability of a degenerate cascade model in population dynamics. (English) Zbl 1483.35284

N’Guérékata, Gaston M. (ed.) et al., Studies in evolution equations and related topics. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 211-268 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Control of degenerate and singular parabolic equations. Carleman estimates and observability. (English) Zbl 1475.35001

SpringerBriefs in Mathematics; BCAM SpringerBriefs. Cham: Springer; Bilbao: BCAM – Basque Center for Applied Mathematics (ISBN 978-3-030-69348-0/pbk; 978-3-030-69349-7/ebook). xix, 105 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Resolvent estimates and resonance free domains for Schrödinger operators with matrix-valued potentials. (English) Zbl 1465.35130

Miranda, Pablo (ed.) et al., Spectral theory and mathematical physics. Proceedings of the conference, STMP 2018, Santiago, Chile, December 3–7, 2018. Cham: Springer. Lat. Am. Math. Ser., 17-36 (2020).
MSC:  35J10 47A10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Carleman estimate for a general second-order hyperbolic equation. (English) Zbl 1443.35189

Cheng, Jin (ed.) et al., Inverse problems and related topics. Extended versions of papers based on the international conference on inverse problems, Shanghai, China, October 12–14, 2018. In honor of Masahiro Yamamoto on the occasion of his 60th anniversary. Singapore: Springer. Springer Proc. Math. Stat. 310, 149-165 (2020).
MSC:  35R30 35B45 35L20
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear Dirac equation. Spectral stability of solitary waves. (English) Zbl 1442.35001

Mathematical Surveys and Monographs 244. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4395-5/hbk; 978-1-4704-5422-7/ebook). vi, 297 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software